# SDR C1HA200097007

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3823003
- Condition: Malfunctioned
- Location: Nr 2 Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB NR 2 TANK LEFT AFT BOOST PUMP C/B OPENED. AT CRUISE NR 2 TANK RIGHT FWD. BOOST PUMP C/B OPENED. RETURNED TO ORIGINATING STA. OVERWEIGHT LANDING AT 166,000LBS.  R&R  NR 2 TANK LEFT AFT AND RIGHT FWD BOOST PUMPS. OVERWEIGHT LANDING INSPECTION ACCOMPLISHED.
